# SDR 98ZZZX4146

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, CORROSION WAS NOTED ON AFT PIT BILGE AREA STR 27L, FS 947 - FS 967.
